Two solutions for Dirichlet double phase problems with variable exponents
Abstract: This paper is devoted to the study of a double phase problem with variable exponents and Dirichlet boundary condition. Based on an abstract critical point theorem, we establish existence results under very general assumptions on the nonlinear term, such as a subcritical growth and a superlinear condition. In particular, we prove the existence of two bounded weak solutions with opposite energy sign and we state some special cases in which they turn out to be nonnegative.
- Standort
-
Deutsche Nationalbibliothek Frankfurt am Main
- Umfang
-
Online-Ressource
- Sprache
-
Englisch
- Erschienen in
-
Two solutions for Dirichlet double phase problems with variable exponents ; volume:24 ; number:3 ; year:2024 ; pages:734-747 ; extent:14
Advanced nonlinear studies ; 24, Heft 3 (2024), 734-747 (gesamt 14)
- Urheber
-
Amoroso, Eleonora
Bonanno, Gabriele
D’Aguì, Giuseppina
Winkert, Patrick
- DOI
-
10.1515/ans-2023-0134
- URN
-
urn:nbn:de:101:1-2405211709243.296287873331
- Rechteinformation
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Letzte Aktualisierung
-
14.08.2025, 11:02 MESZ
Datenpartner
Deutsche Nationalbibliothek. Bei Fragen zum Objekt wenden Sie sich bitte an den Datenpartner.
Beteiligte
- Amoroso, Eleonora
- Bonanno, Gabriele
- D’Aguì, Giuseppina
- Winkert, Patrick